Glenmark Pharmaceuticals Ltd
Paracetamol (125mg) + Phenylephrine (2.5mg) + Chlorpheniramine Maleate (2mg)
Alex P Paed Drop is a medicine used in the treatment of common cold symptoms, providing relief from symptoms such as headache, sore throat, runny nose, muscular pain, and fever.
Drop
Alex P Paed Drop can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it. Using this medicine may cause a few common side effects such as nausea, vomiting, sleepiness, dizziness, and headache. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms.
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a marked dropper and take it as directed. Alex P Paed Drop may be taken with or without food, but it is better to take it at a fixed time.
dizziness sleepiness nausea vomiting headache
It is unsafe to consume alcohol with Alex P Paed Drop.
Alex P Paed Drop is probably safe to use during breastfeeding. Limited human data suggests that the drug does not represent any significant risk to the baby.
Alex P Paed Drop may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
do not take it with any other medicine containing paracetamol without asking your doctor first
Alex P Paed Drop is a combination of three medicines:
helps relieve symptoms of cold and flu such as headache may cause dizziness and sleepiness avoid consuming alcohol while taking this medicine do not take it with any other medicine containing paracetamol without asking your doctor first inform your doctor if you are pregnant, planning to conceive or breastfeeding